# SDR DJFA20120313001

- Difficulty date: March 12, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N733FL
- Make and model: Cessna 750
- Aircraft serial: 7500027
- Aircraft time: 5,770 hours, 3,593 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE FLIGHT CREW REPORTED "BAGGAGE SMOKE" CAS MESSAGE ILLUMINATED.  NO SMOKE WAS NOTED AND THE ACFT LANDED SAFELY.  MX PERSONNEL CLEANED AND RESEATED THE BAGGAGE SMOKE DETECTOR ELECTRICAL CONNECTOR AND TESTED THE SYSTEM.  SYSTEM TEST WAS SATISFACTORY.
